MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhr was reviewed, and the pump passed all previous tests.There are no previous complaints on this device.Analysis of the returned device was completed by (b)(6) on (b)(6) 2024.The results are below: the event log was reviewed, and there were no lines that indicate an abrupt power off took place at any time during an infusion.Refer to the event log attached to the file.During functional testing, the reported problem was not duplicated.An 100 ml infusion ran until completion without an abrupt power off taking place.A capa has been opened in order to fully investigate and address the root cause of the reported event.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
On (b)(6) 2024, infutronix received a report that a pump had power issue - device powers self off.The infusion cannot resume without causing delay in treatment.No patient harmed.Device was returned on (b)(6) 2024.Detail of the evaluation can be found in section h of this mdr.
 
Additional Manufacturer Narrative
This aware date in section g3 of this mdr should had been 02-april-2024, instead of 01-april-2024.It had been filed in error.Therefore, this followup1 is to rectify this aware date in section g3.[reference: (b)(4)followup1].

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19143952
Report Number3011581906-2024-00457
Device Sequence Number20783674
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS II FLEX
Device Lot Number210219600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/02/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown